# SDR CALA9601149

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 915F2125
- Condition: Inoperative
- Location: P6 Panel
- Part time: 15,620 hours
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE LEFT BUS OFF LIGHT COME ON SHORTLY AFTER TAKEOFF.  THE LIGHT WAS ACCOMPANIED BY AN ELECTRICAL ODOR OR AIR CONDITIONING PACK SMELL AND A CLICKING SOUND, LIKE THAT OF A RELAY OPENING AND CLOSING, THE SOUND WAS HEARD COMING FROM BEHIND THE SECOND OFFICER'S SEAT.  THE LIGHT EXTINGUISHED AND THE ODOR DISSIPATED ABOUT 10 MINUTES LATER.  THE AIRCRAFT LANDED AT ATL WITHOUT INCIDENT.  MAINTENANCE CHECKED THE ELECTRICAL OPERATION OF BOTH ENGINE GENERATORS AND FOUND BOTH GOOD.  THE LEFT GCU WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE, AN OPERATIONAL CHECK OF THE APU GENERATOR WITH MAXIMUM LOAD GAVE ALL NORMAL PARAMETERS.
